Learn how to use Mayo Clinic Connect
Request an Appointment
I have recently tried a different injection for my Wet Mac and was almost cleared up and was worstend by this drug. I have gone back on my previous drug and cannot get any satisfying results. Has anyone had this experience?
Yes I only had one injection of Eylea and within 6 hours my eye went 75% darker and my vision was so blurry for 4 weeks. I went from 20/20 to 20/40 in that eye 5 weeks after the injection and I cannot get the inflammation to go away in 5 months now. I did go back to Avastin and It does not help as before the Eylea.
Jump to this post
If you had this severe reaction within 6 hours of injection, it seems the problem could have been the injection and not the new drug. The other possibility is that your capillaries leaked before the injected medication took effect, but that seems unlikely. I would seek the opinion of a different retinal specialist. I hope this information helps.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In